X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1071) 1071
Publication (142) 142
Conference Proceeding (34) 34
Book Chapter (18) 18
Book / eBook (12) 12
Dissertation (5) 5
Paper (3) 3
Data Set (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (842) 842
real hypersurfaces (324) 324
mathematics, applied (240) 240
mathematics, general (162) 162
geometry (153) 153
real hypersurface (151) 151
hypersurfaces (120) 120
differential geometry (106) 106
algebra (97) 97
projective-space (96) 96
analysis (77) 77
algebraic geometry (76) 76
manifolds (75) 75
mathematical analysis (73) 73
hopf hypersurface (72) 72
constant principal curvatures (59) 59
structure jacobi operator (59) 59
polynomials (57) 57
real (57) 57
complex two-plane grassmannians (56) 56
curvature (56) 56
shape operator (54) 54
complex variables (53) 53
hyperbolic space (52) 52
maps (51) 51
mathematics - algebraic geometry (51) 51
mathematical theorems (44) 44
hopf hypersurfaces (43) 43
53c40 (42) 42
ricci tensor (42) 42
mathematics - complex variables (40) 40
complex projective space (39) 39
singularities (39) 39
applications of mathematics (38) 38
mathematics - differential geometry (38) 38
optimization (38) 38
submanifolds (38) 38
53c15 (37) 37
computer science (37) 37
physics, mathematical (37) 37
algorithms (36) 36
classification (36) 36
complex space form (36) 36
physics (36) 36
real numbers (36) 36
computer science, theory & methods (35) 35
real functions (35) 35
computer science, general (34) 34
convex and discrete geometry (33) 33
reflection principle (33) 33
automorphisms (31) 31
integers (31) 31
pseudoconvex domains (31) 31
symplectic geometry (30) 30
space (29) 29
complex hyperbolic space (28) 28
mathematical manifolds (27) 27
curves (26) 26
mappings (26) 26
studies (26) 26
tangents (26) 26
53b25 (25) 25
complex projective-space (25) 25
complexity (25) 25
dynamical systems and ergodic theory (25) 25
hyperspaces (25) 25
mathematical functions (25) 25
sets (25) 25
applied mathematics (24) 24
domains (24) 24
proper holomorphic mappings (24) 24
ruled real hypersurfaces (24) 24
surfaces (24) 24
topology (24) 24
coordinate systems (23) 23
economics / management science (23) 23
forms (23) 23
operations research & management science (23) 23
[ math.math-ag ] mathematics [math]/algebraic geometry [math.ag] (22) 22
generalized tanaka-webster connection (22) 22
number theory (22) 22
real algebraic geometry (22) 22
combinatorics (21) 21
holomorphic mappings (21) 21
real analytic hypersurfaces (21) 21
tensors (21) 21
abstract harmonic analysis (20) 20
global analysis and analysis on manifolds (20) 20
lie derivative (20) 20
operators (20) 20
theorems (20) 20
analytic functions (19) 19
complex space forms (19) 19
fourier analysis (19) 19
research (19) 19
theoretical, mathematical and computational physics (19) 19
32v40 (18) 18
vector fields (18) 18
curvatures (17) 17
numbers (17) 17
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1122) 1122
Japanese (19) 19
French (11) 11
Korean (6) 6
German (5) 5
Chinese (1) 1
Czech (1) 1
Polish (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
St. Petersburg Mathematical Journal, ISSN 1061-0022, 02/2019, Volume 30, Issue 1, pp. 15 - 23
Torically maximal curves (known also as simple Harnack curves) are real algebraic curves in the projective plane such that their logarithmic Gauss map is... 
Real algebraic toric hypersurfaces | Simple Harnack curves | MATHEMATICS | real algebraic toric hypersurfaces
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 07/2017, Volume 27, Issue 3, pp. 2044 - 2054
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 08/2017, Volume 290, Issue 11-12, pp. 1884 - 1904
In this article, we introduce the notion of pseudo‐Einstein real hypersurfaces in the complex quadric Qm=SOm+2/SO2SOm and give a complete classification of... 
53C40 | A‐principal | 53C55 | Pseudo‐Einstein real hypersurfaces | complex quadric | A‐isotropic | complex conjugation | A-isotropic | A-principal | Pseudo-Einstein real hypersurfaces | MATHEMATICS | RICCI TENSOR | SUBMANIFOLDS | QUATERNIONIC PROJECTIVE-SPACE | HARMONIC CURVATURE | HYPERBOLIC SPACE | 2-PLANE GRASSMANNIANS
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2016, Volume 281, Issue 1, pp. 103 - 123
Let M be a real hypersurface of a complex space form M-n(c), c not equal 0, and suppose that the structure vector field xi is an eigen vector field of the... 
Real hypersurface | Ricci tensor | MATHEMATICS | CONSTANT PRINCIPAL CURVATURES | real hypersurface | COHOMOGENEITY ONE ACTIONS | COMPLEX PROJECTIVE-SPACE | HYPERBOLIC SPACE
Journal Article
Communications in Analysis and Geometry, ISSN 1019-8385, 2016, Volume 24, Issue 1, pp. 59 - 92
Journal Article
Filomat, ISSN 0354-5180, 1/2016, Volume 30, Issue 7, pp. 1919 - 1930
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 2/2017, Volume 196, Issue 1, pp. 245 - 267
We describe explicitly all quaternionic contact hypersurfaces (qc-hypersurfaces) in the flat quaternion space $$\mathbb {H}^{n+1}$$ H n + 1 and the quaternion... 
53C40 | Quaternionic contact | Hypersurfaces | 3-Sasaki | Mathematics, general | Quaternionic projective space | Mathematics | 53C26 | Hyper-Kähler | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | Hyper-Kahler | REAL HYPERSURFACES
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 10/2019, Volume 144, pp. 121 - 125
We show that ruled real hypersurfaces with constant mean curvature in the complex projective and hyperbolic spaces must be minimal. This provides their... 
Minimal hypersurface | Complex hyperbolic space | Constant mean curvature | Complex space form | Complex projective space | Ruled hypersurface | MATHEMATICS | SUBMANIFOLDS | PHYSICS, MATHEMATICAL | REAL HYPERSURFACES
Journal Article
JOURNAL OF GEOMETRIC ANALYSIS, ISSN 1050-6926, 07/2017, Volume 27, Issue 3, pp. 2044 - 2054
We consider a family M-t(n), with n >= 2, t > 1 , of real hypersurfaces in a complex affine n-dimensional quadric arising in connection with the classification... 
MATHEMATICS | Global embeddability of CR-manifolds in complex space | Homogeneous hypersurfaces | Totally real embeddings of the sphere
Journal Article
Topology and its Applications, ISSN 0166-8641, 09/2019, Volume 264, pp. 145 - 157
We give a classification of Levi-umbilical real hypersurfaces, whose Levi form is proportional to the induced metric, in the complex two plane Grassmannian... 
Complex quadric | Levi-form | Real hypersurface | Complex two plane Grassmannian | MATHEMATICS | MATHEMATICS, APPLIED | COMPLEX | NONEXISTENCE | FLAT HYPERSURFACES
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 06/2018, pp. 1 - 18
We prove that a meromorphic mapping, which sends a peace of a real analytic strictly pseudoconvex hypersurface in $\cc^2$ to a compact subset of $\cc^N$ which... 
Meromorphic map | Real analytic hypersurface | Blowing up | Mathematics - Complex Variables
Journal Article
ANNALES POLONICI MATHEMATICI, ISSN 0066-2216, 2019, Volume 122, Issue 3, pp. 249 - 265
Let (J) over tilde be the canonical paracomplex structure on R2n+2 similar or equal to (C) over tilde (n+1). We study real affine hypersurfaces f : M -> (C)... 
MATHEMATICS | HYPERSPHERES | almost paracontact structure | parallel structure | paracomplex structure | affine hypersurface | REAL HYPERSURFACES
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 09/2014, Volume 287, Issue 13, pp. 1524 - 1529
In this paper we prove that there does not exist any Hopf real hypersurface in complex hyperbolic two‐plane Grassmannians SU2,m/S(U2·Um) with parallel Ricci... 
geodesic Reeb flow | parallel Ricci tensor | Real hypersurfaces | MSC 53C40 | 53C15 | Hopf hypersurface | complex hyperbolic two‐plane Grassmannians | Einstein hypersurface | Complex hyperbolic two-plane Grassmannians | Geodesic Reeb flow | Parallel Ricci tensor | MATHEMATICS | complex hyperbolic two-plane Grassmannians
Journal Article
Journal of Geometry, ISSN 0047-2468, 4/2019, Volume 110, Issue 1, pp. 1 - 15
In this paper the notion of k-th generalized Tanaka–Webster Einstein real hypersurfaces in non-flat complex space forms is introduced. Furthermore, three... 
Geometry | k-th generalized Tanaka–Webster Einstein | 53B25 | Ricci soliton for k-th generalized Tanaka–Webster connection | real hypersurface | Mathematics | 53C15 | non-flat complex space forms
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 11/2017, Volume 369, Issue 11, pp. 7829 - 7860
We study local rigidity properties of holomorphic embeddings of real hypersurfaces in \mathbb{C}^2 into real hypersurfaces in \mathbb{C}^3 and show that... 
MATHEMATICS | HYPERQUADRICS | COMPLEX-SPACES | CR EMBEDDINGS | BALLS | DIFFERENT DIMENSIONS | SUPER-RIGIDITY | MAPPINGS | PROPER HOLOMORPHIC MAPS | LINEARITY | REAL HYPERSURFACES
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 1/2017, Volume 33, Issue 1, pp. 61 - 70
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 12/2018, Volume 15, Issue 6, pp. 1 - 14
In this paper, we develop the notion of screen isoparametric hypersurface for null hypersurfaces of Robertson–Walker spacetimes. Using this formalism we derive... 
Mathematics, general | Mathematics | Secondary 53C50 | isoparametric hypersurfaces | Null hypersurfaces | Primary 53B30 | MATHEMATICS | MATHEMATICS, APPLIED | REAL HYPERSURFACES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 08/2015, Volume 281, pp. 670 - 705
We study the holomorphic equivalence problem for finite type hypersurfaces in C 2 . We discover a geometric condition, which is sufficient for the existence of... 
Finite type hypersurfaces | Canonical connection | Levi-degenerate hypersurfaces | CR-mappings | Holomorphic classification | Normal forms | INVARIANTS | CR-STRUCTURES | AUTOMORPHISMS | COMPLEX TANGENTS | EQUIVALENCE | MATHEMATICS | CODIMENSION-2 | MANIFOLDS | REAL HYPERSURFACES | TRANSFORMATIONS | SURFACES
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 4/2019, Volume 16, Issue 2, pp. 1 - 16
We wish to attack the problems that Anciaux and Panagiotidou posed in (Differ Geom Appl 42:1–14, https://doi.org/10.1016/j.difgeo.2015.05.004, 2015), for... 
53B30 | 53C50 | Hopf real hypersurface | Secondary 53C42 | Mathematics, general | Mathematics | indefinite complex projective space | Real hypersurface | Primary 53B25 | MATHEMATICS | MATHEMATICS, APPLIED | Mathematics - Differential Geometry
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.